# SDR AALA20090828JFK01

- Difficulty date: August 28, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- Aircraft time: 88,694 hours, 16,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS SEATS 20H THRU 30H INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK (M9031) AS PER M/M 33-60-98.  ACCOMPLISHED ALL REQUIRED TEST.  ALL OPS NOW NORMAL.
